MAUDE Adverse Event Report: TRUMPF MEDIZIN SYSTEME GMBH + CO. KG VIDIAPORT CEILING TRIO; SURGICAL LIGHT

TRUMPF MEDIZIN SYSTEME GMBH + CO. KG VIDIAPORT CEILING TRIO; SURGICAL LIGHT
Model Number 4028310
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the cleaning of the surgical room the light head iled detached from the spring arm and fell off.The cresent key came out (this allowed the light head to detach).This report was filed in our complaint handling system as complaint # (b)(4).
 
Additional Manufacturer Narrative
Inspection of the device is pending.Further investigation should confirm the root cause.Investigation results will be provided within a final report if new information will become available.
 
Additional Manufacturer Narrative
The iled light was inspected by a field service technician.The investigation identified that the light head fell off as there was incorrectly assembly of the retaining segment during the maintenance by our service partner (b)(4).The sleeve was not secured with the screw.No injuries were reported in relation to this allegation.The root cause for the event was traced to incorrect re-assembly during maintenance.Based on this, no further actions are required.
 
Event or Problem Description

Brand Name
VIDIAPORT CEILING TRIO
Common Device Name
SURGICAL LIGHT
Manufacturer (Section D)
TRUMPF MEDIZIN SYSTEME GMBH + CO. KG
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM  07318
Manufacturer Contact
frances coote
carl zeiss strasse 7-9
saalfeld thuringen 07318
GM   07318
MDR Report Key15390813
Report Number3007143268-2022-00026
Device Sequence Number5183432
Product Code FSY
UDI-Device Identifier00887761995949
UDI-Public887761995949
Combination Product (Y/N)N
Initial Reporter CountryLU
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number4028310
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2022
Supplement Date Received by Manufacturer08/30/2022
Initial Report FDA Received Date09/09/2022
Supplement Report FDA Received Date11/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown